# SDR AALA202112202420

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,334 hours, 25,939 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK WILL NOT SLAM CLOSED IT GETS STUCK AND YOU HAVE REALLY PRYOR THE DOOR LATCH OPEN THE TOP LOCK WILL NOT CLOSE TO THE LOCK POSITION YOU HAVE TO USE THE HANDLE TO OPEN THE LOCKS CLOSED THE DOOR THEN RELEASE THE HANDLE THAN THE DOOR IS LOCKED. LUBED FLIGHT DECK DOOR PER AMM 52-08-00.
